BibTeX record journals/aepia/CamposH97

download as .bib file

@article{DBLP:journals/aepia/CamposH97,
  author    = {Luis M. de Campos and
               Juan F. Huete},
  title     = {Aproximaci{\'{o}}n de una ordenaci{\'{o}}n de variables
               en Redes Causales mediante Algoritmos Gen{\'{e}}ticos},
  journal   = {Inteligencia Artif.},
  volume    = {1},
  number    = {4},
  pages     = {30--39},
  year      = {1997},
  url       = {http://journal.iberamia.org/index.php/ia/article/view/208/article\%20\%281\%29.pdf},
  timestamp = {Mon, 02 Mar 2020 16:32:13 +0100},
  biburl    = {https://dblp.org/rec/journals/aepia/CamposH97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics